Ghent University Academic Bibliography

Advanced

Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution

Dries Benoit UGent and Dirk Van den Poel UGent (2012) JOURNAL OF APPLIED ECONOMETRICS. 27(7). p.1174-1188
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
MAXIMUM SCORE ESTIMATOR, CUBE ROOT ASYMPTOTICS, SEMIPARAMETRIC ESTIMATION, INFERENCE, MODEL
journal title
JOURNAL OF APPLIED ECONOMETRICS
volume
27
issue
7
pages
1174 - 1188
Web of Science type
Article
Web of Science id
000311612900008
JCR category
SOCIAL SCIENCES, MATHEMATICAL METHODS
JCR impact factor
1.867 (2012)
JCR rank
7/44 (2012)
JCR quartile
1 (2012)
ISSN
0883-7252
DOI
10.1002/jae.1216
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
3064602
handle
http://hdl.handle.net/1854/LU-3064602
date created
2012-12-04 09:50:45
date last changed
2016-12-19 15:43:04
@article{3064602,
  author       = {Benoit, Dries and Van den Poel, Dirk},
  issn         = {0883-7252},
  journal      = {JOURNAL OF APPLIED ECONOMETRICS},
  keyword      = {MAXIMUM SCORE ESTIMATOR,CUBE ROOT ASYMPTOTICS,SEMIPARAMETRIC ESTIMATION,INFERENCE,MODEL},
  language     = {eng},
  number       = {7},
  pages        = {1174--1188},
  title        = {Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution},
  url          = {http://dx.doi.org/10.1002/jae.1216},
  volume       = {27},
  year         = {2012},
}

Chicago
Benoit, Dries, and Dirk Van den Poel. 2012. “Binary Quantile Regression: a Bayesian Approach Based on the Asymmetric Laplace Distribution.” Journal of Applied Econometrics 27 (7): 1174–1188.
APA
Benoit, Dries, & Van den Poel, D. (2012). Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution. JOURNAL OF APPLIED ECONOMETRICS, 27(7), 1174–1188.
Vancouver
1.
Benoit D, Van den Poel D. Binary quantile regression: a Bayesian approach based on the asymmetric Laplace distribution. JOURNAL OF APPLIED ECONOMETRICS. 2012;27(7):1174–88.
MLA
Benoit, Dries, and Dirk Van den Poel. “Binary Quantile Regression: a Bayesian Approach Based on the Asymmetric Laplace Distribution.” JOURNAL OF APPLIED ECONOMETRICS 27.7 (2012): 1174–1188. Print.